# SDR FDEA201906301439

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 73,327 hours, 17,759 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 100021201FX
- Part serial: 1046
- Condition: Faulted
- Location: Main Battery
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POST FLIGHT CHECK FOUND EMERGENCY POWER TEST FAIL. DURING T-S FOUND FAULTED BATTERY CHARGER. REPLACED BATTERY CHARGER PER AMM 24-34-03-4 AND FOR PRECAUTIONARY, REPLACED BOTH MAIN BATTERIES PER AMM 24-34-02-4, ALL CHECK SATISFACTORY. SET ELECTRONIC CHRONOMETER PER AMM 31-21-02-5. A/C OK FOR SERVICE.
